Home > Research > Publications & Outputs > Two ways to generate monotonic sequences

Electronic data

  • monseqgaz.pdf

    Rights statement: https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, © The Mathematical Association 2021

    Accepted author manuscript, 158 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Two ways to generate monotonic sequences: Convexity and ratios

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Two ways to generate monotonic sequences : Convexity and ratios. / Jameson, G.J.O.

In: Mathematical Gazette, Vol. 105, No. 562, 31.03.2021, p. 16-26.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Jameson, G.J.O. / Two ways to generate monotonic sequences : Convexity and ratios. In: Mathematical Gazette. 2021 ; Vol. 105, No. 562. pp. 16-26.

Bibtex

@article{6225dac5d8b2494c9b81b3a5ab421c9e,
title = "Two ways to generate monotonic sequences: Convexity and ratios",
abstract = "Here we give an account of two appealingly simple techniques to generate monotonic sequences that were developed by the author and Grahame Bennett. Sadly, Bennett died in 2016 after a lifetime of distinguished contributions in the field of inequalities. This article is dedicated to him.",
author = "G.J.O. Jameson",
note = "https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, {\textcopyright} The Mathematical Association 2021",
year = "2021",
month = mar,
day = "31",
doi = "10.1017/mag.2021.4",
language = "English",
volume = "105",
pages = "16--26",
journal = "Mathematical Gazette",
issn = "0025-5572",
publisher = "Cambridge University Press",
number = "562",

}

RIS

TY - JOUR

T1 - Two ways to generate monotonic sequences

T2 - Convexity and ratios

AU - Jameson, G.J.O.

N1 - https://www.cambridge.org/core/journals/mathematical-gazette/article/abs/two-ways-to-generate-monotonic-sequences-convexity-and-ratios/2E4671537901ECAB78C7A5C952E4550D The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 105 (162), pp 16-26 2021, © The Mathematical Association 2021

PY - 2021/3/31

Y1 - 2021/3/31

N2 - Here we give an account of two appealingly simple techniques to generate monotonic sequences that were developed by the author and Grahame Bennett. Sadly, Bennett died in 2016 after a lifetime of distinguished contributions in the field of inequalities. This article is dedicated to him.

AB - Here we give an account of two appealingly simple techniques to generate monotonic sequences that were developed by the author and Grahame Bennett. Sadly, Bennett died in 2016 after a lifetime of distinguished contributions in the field of inequalities. This article is dedicated to him.

U2 - 10.1017/mag.2021.4

DO - 10.1017/mag.2021.4

M3 - Journal article

VL - 105

SP - 16

EP - 26

JO - Mathematical Gazette

JF - Mathematical Gazette

SN - 0025-5572

IS - 562

ER -